# SDR UIEA2012042000156

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 58,654 hours, 10,431 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED COMPRESSOR STALL ON NR 1 ENGINE, FOLLOWED BY 2 MORE COMPRESSOR STALLS.  INSPECTION OF ENGINE ACCOMPLISHED IAW AMM 72-00-00.  DAMAGE TO STAGE 5 VSV WITH 1 BROKEN, LEVER FOUND.  DURING BORESCOPE DAMAGE TO 6TH, 7TH AND 8TH;  STAGE COMPRESSOR ROTORS.
